# SDR SWAA2015022036759

- Difficulty date: February 11, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 49,738 hours, 28,834 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WW FWD PRESS BULKHEAD WEB CRACKED AT BS 663, BETWEEN RBL 39.75 - 40.25.  REPAIRED WEB IAW SRM.
